# SDR AALA20110308TUL05

- Difficulty date: March 6, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 68,604 hours, 10,898 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED ELECTRICAL ODOR IN CABIN NEAR 2H-J SEATS.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED VIDEO MONITOR IN FRONT OF SEATS 2H-J.  SYSTEM GROUND CHECK NORMAL OPERATION.
